# SDR DHL200080187C

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FUSELAGE INTERIOR,  FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA. 1715.00, LRL 12. REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-1-21 PAGE 1, CLEANED,TREATED AND PRIMED IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED SUPPORT ANGLE IAW SRM 51-1-21, PAGE 1. REF: N/R 2222.
